liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Hadamard Formula for Second Order Systems in Non-Smooth Domains
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
Russian Academy of Science.
2012 (English)In: Communications in Partial Differential Equations, ISSN 0360-5302, E-ISSN 1532-4133, Vol. 37, no 5, 901-933 p.Article in journal (Refereed) Published
Abstract [en]

Perturbations of eigenvalues of the Dirichlet problem for a second order elliptic system in a bounded domain Omega in R-n are studied under variations of the domain Omega. We investigate the case when the perturbed domain is located in a d-neighborhood of the reference Lipschitz domain. A new asymptotic formula is derived; it contains terms that are absent in the classical formula of Hadamard. The latter is valid only for smooth domains and smooth perturbations. We give conditions that guarantee the validity of the Hadamard formula. The general asymptotic formula is applied when Omega is perturbed by small curvilinear and circular cuts. Most of the results are new even for the Laplace operator.

Place, publisher, year, edition, pages
Taylor and Francis: STM, Behavioural Science and Public Health Titles / Taylor and Francis , 2012. Vol. 37, no 5, 901-933 p.
Keyword [en]
Asymptotic of eignvalues, Domain perturbations, Hadamard formula
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:liu:diva-77549DOI: 10.1080/03605302.2011.626100ISI: 000303236600006OAI: oai:DiVA.org:liu-77549DiVA: diva2:528344
Note
Funding Agencies|Swedish Research Council (VR)||Linkoping University||Available from: 2012-05-25 Created: 2012-05-22 Last updated: 2017-12-07

Open Access in DiVA

fulltext(340 kB)300 downloads
File information
File name FULLTEXT01.pdfFile size 340 kBChecksum SHA-512
35e6397867a42e6d9cba944a02189004413f9d9dc017b3290e13388a402405e3056451fe36b878833a48557a52971c8be482cc74eeb01d06a84d7eaea2fba65e
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Kozlov, Vladimir

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
Applied MathematicsThe Institute of Technology
In the same journal
Communications in Partial Differential Equations
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
Total: 300 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 193 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf